[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] URGENT: absorption question

After some wacky Bgs today (21,1 this morning, down to 3,2 this
afternoon, back up to 19.1 and not budging despite 4 units of H) I've
decided the site is at fault.
NO problem, 3 units by syringe followed by a site change.
But, I'm due to dance this evening, and I have this horribvle
suspicion that all the inuslin I've been pumping in this afternoon to get my
Bgs down is suddenly going to become activated once I start
exercising, and I'm going to have a big hypo.
Problem is, I don't know if it's going to happen or not. so I don't
know what to do. I'm feeling like **** but I really have to dance tonight.

Does anyone have any experience one way or the other of this

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml